# SDR AU980541

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA 28-180
- System (JASC): 2434 · DC Generator-Alternator
- Part: Wire
- Condition: Broken
- Location: Alternator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) ALTERNATOR FIELD WIRE BROKEN.
